# SDR UALA2009031800821

- Difficulty date: March 17, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 59,287 hours, 19,011 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP MISSING FROM AISLE SEAT 15 ABC.  REPLACED LIGHT ASSY, CHECKS GOOD.
